# SDR 2006FA0001132

- Difficulty date: October 26, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Aircraft: N93WT
- Make and model: Beech B100
- Aircraft serial: BE80
- Engine: Garrtt TPE3316
- Propeller: Hartzl HCB4TN5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE3316
- Part serial: P27168
- Condition: Failed
- Location: Right
- Part time: 4,839 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: T
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN FRO A POSSIBLE GENERATOR PROBLEM.  WITH THE ENGINE AT FLIGHT IDLE AND SPEED LEVERS FORWARDTHE RT ENGINE HAD A UNCONTAINED ENGINE FAILURE.  2 PIECES OF THE ENGINE PENETRATED THE RT FUSELAGE SKIN ADJACENT TO THE CO PILOT POSITION.  (K)
